# SDR SWIA200515470

- Difficulty date: August 26, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 16,402 hours, 14,305 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2233
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 9,901 hours, 7,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MSG ON ED2.  REPLACED RIGHT NR 2 OUTBOARD FLIGHT SPOILER PCU IAW MM 29-62-01.  OPERATIONAL CHECK GOOD.
